I have just had a 3 month horrible experience with a doctor in town here. I went in with ataxia and burning nerves. The doctor found a note in my file about depression so immediately gave me a toxicology testing. They did a cranical MRI and didn't see anything and sent me to a neurologist, who saw neurological deficits but denied me any testing. The burning progressed until I was falling down and very ill. My husband took me to the hospital because I had abdominal pain. They did an abdominal scan and didn't see anything wrong but ignored me when I kept saying it felt like a metabolic deficiency. Next thing I knew there was a psychiatric case worker at my bed. They kicked me out of the hospital with a Somatization Diagnosis and I wasn't allowed any further referrals to specialists. Out of desperation I tried alot of vitamin B complex and it slowed the burning down, but I was still ill. I had them do a B panel and everything came back a little high except that my thiamine was at the bottom. I saw on the internet that my symptoms exactly matched beriberi caused by B1 deficiency, but when I tried to explain to the doctor they refused to believe me and still told me to call a psychiatrist. I have been trying to treat myself with thiamine, and if anyone knows about this I would appreciate the input. I did find out that I have 4 different food intolerances which could cause malabsorption. The food intolerance tests were done through a naturopath and when I showed them to my doctor she ignored me and said that I was "trying too hard to explain my problems," "have you called the psychiatrist," and "don't come back unless it is something new." I wish I could file a lawsuit but I don't feel I have anything I can really prove my case with as the B panel was done later and didn't show the deficiency. Still burning and burning.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?